# SDR ASAA2020010631792

- Difficulty date: January 2, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 46,751 hours, 14,014 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 7505
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 34,943 hours, 10,342 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 COWL VALVE OPEN LIGHT IS BRIGHT BLUE WITH SWITCH IN OFF POSITION. GROUNDED - YES. REMOVED AND REPLACED #1 ENG TAI VALVE REF B737-800 AMM 30-21-11-400-801 OPS CHECK GOOD.
